Follow
Gareth Roberts
Gareth Roberts
Professor of Statistics, University of Warwick
Verified email at warwick.ac.uk
Title
Cited by
Cited by
Year
Bayesian computation via the Gibbs sampler and related Markov chain Monte Carlo methods
AFM Smith, GO Roberts
Journal of the Royal Statistical Society: Series B (Methodological) 55 (1), 3-23, 1993
25671993
Weak convergence and optimal scaling of random walk Metropolis algorithms
GO Roberts, A Gelman, WR Gilks
The annals of applied probability 7 (1), 110-120, 1997
2391*1997
Efficient metropolis jumping rules
A Gelman, G Roberts, W Gilks
Bayesian statistics 5, 599-608, 1996
15681996
Optimal scaling for various Metropolis-Hastings algorithms
GO Roberts, JS Rosenthal
Statistical science 16 (4), 351-367, 2001
15412001
Exponential convergence of Langevin distributions and their discrete approximations
GO Roberts, RL Tweedie
14451996
Examples of adaptive MCMC
GO Roberts, JS Rosenthal
Journal of computational and graphical statistics 18 (2), 349-367, 2009
12972009
The pseudo-marginal approach for efficient Monte Carlo computations
C Andrieu, GO Roberts
10572009
General state space Markov chains and MCMC algorithms
GO Roberts, JS Rosenthal
10292004
Optimal scaling of discrete approximations to Langevin diffusions
GO Roberts, JS Rosenthal
Journal of the Royal Statistical Society: Series B (Statistical Methodology …, 1998
8441998
MCMC methods for functions: modifying old algorithms to make them faster
SL Cotter, GO Roberts, AM Stuart, D White
7252013
Updating schemes, correlation structure, blocking and parameterization for the Gibbs sampler
GO Roberts, SK Sahu
Journal of the Royal Statistical Society Series B: Statistical Methodology …, 1997
6041997
Simple conditions for the convergence of the Gibbs sampler and Metropolis-Hastings algorithms
GO Roberts, AFM Smith
Stochastic processes and their applications 49 (2), 207-216, 1994
5781994
Markov chain concepts related to
GO Roberts
Markov chain Monte Carlo in practice, 45, 1995
5751995
Geometric convergence and central limit theorems for multidimensional Hastings and Metropolis algorithms
GO Roberts, RL Tweedie
Biometrika 83 (1), 95-110, 1996
5651996
Coupling and ergodicity of adaptive Markov chain Monte Carlo algorithms
GO Roberts, JS Rosenthal
Journal of applied probability 44 (2), 458-475, 2007
5572007
Networks and the epidemiology of infectious disease
L Danon, AP Ford, T House, CP Jewell, MJ Keeling, GO Roberts, JV Ross, ...
Interdisciplinary perspectives on infectious diseases 2011 (1), 284909, 2011
5532011
Exact and computationally efficient likelihood-based estimation for discretely observed diffusion processes (with discussion)
A Beskos, O Papaspiliopoulos, GO Roberts, P Fearnhead
Journal of the Royal Statistical Society Series B: Statistical Methodology …, 2006
4932006
Retrospective Markov chain Monte Carlo methods for Dirichlet process hierarchical models
O Papaspiliopoulos, GO Roberts
Biometrika 95 (1), 169-186, 2008
4852008
Convergence assessment techniques for Markov chain Monte Carlo
SP Brooks, GO Roberts
Statistics and Computing 8, 319-335, 1998
4791998
Assessing convergence of Markov chain Monte Carlo algorithms
SP Brooks, GO Roberts
Statistics and Computing 8 (4), 319-335, 1998
4641998
The system can't perform the operation now. Try again later.
Articles 1–20